Author Topic: Fatigue and depression after dose change  (Read 1124 times)

0 Members and 1 Guest are viewing this topic.

Offline nyrangers30

  • Neighbor
  • ***
  • Posts: 65
  • Reputation: +0/-0
  • Gender: Male
  • Blake Mitchell
    • My Tumblr with transition pictures
Fatigue and depression after dose change
« on: April 06, 2015, 09:29:26 pm »
My levels were crazy high (more than the max for an average male) so my doctor cut my dose in half. Its been 2 weeks on the new dose and I feel severely fatigued. I sleep 9-10 hours a night and still feel exhausted all day. My mood has been terrible. I don't want to be around people at all and I'm feeling really disconnected from everything. I don't have any motivation to do pretty much anything, even things I enjoy. I haven't made any changes to my antidepressant medication and was not having these problems before the dose change.

Anyone else have issues like these? How did you deal with it?

Offline Mariah

  • (S) Global Moderator & Chat ircOP plus intersex and Post-OP
  • *
  • *
  • *
  • *
  • Posts: 12,076
  • Reputation: +158/-0
  • Gender: Intersex
Re: Fatigue and depression after dose change
« Reply #1 on: April 06, 2015, 09:33:06 pm »
You need to let your doctor know about the issues your having so they can adjust things. My Endo had to make adjusts to my HRT after I had similar problems occur do to a lowering of my HRT. Good Luck
Mariah
My levels were crazy high (more than the max for an average male) so my doctor cut my dose in half. Its been 2 weeks on the new dose and I feel severely fatigued. I sleep 9-10 hours a night and still feel exhausted all day. My mood has been terrible. I don't want to be around people at all and I'm feeling really disconnected from everything. I don't have any motivation to do pretty much anything, even things I enjoy. I haven't made any changes to my antidepressant medication and was not having these problems before the dose change.

Anyone else have issues like these? How did you deal with it?
If you have any questions, please feel free to ask me.
mariah2014@susans.org
I am also spouse of genderfluid person.
Retired News Administrator

Offline Konnor

  • *****
  • Posts: 537
  • Reputation: +31/-0
  • Gender: Male
Re: Fatigue and depression after dose change
« Reply #2 on: April 07, 2015, 09:14:06 am »
My levels were crazy high (more than the max for an average male) so my doctor cut my dose in half. Its been 2 weeks on the new dose and I feel severely fatigued. I sleep 9-10 hours a night and still feel exhausted all day. My mood has been terrible. I don't want to be around people at all and I'm feeling really disconnected from everything. I don't have any motivation to do pretty much anything, even things I enjoy. I haven't made any changes to my antidepressant medication and was not having these problems before the dose change.

Anyone else have issues like these? How did you deal with it?

I dealt with the same type of thing when I first started T.  I started on a half dose of what's the typical full dose, then bumped up to the typical normal dose, and now I'm in between the two. What fixed it for me was staying on the in between dose of T and bumping up my depression/anxiety meds. The crazy mood swings went away and I feel normal again. Everyone is different so I definitely recommend bringing this up to your doctor. Good luck finding the solution that works for you!
"It takes more courage to reveal insecurities than to hide them, more strength to relate to people than to dominate them, more manhood to abide by thought-out principles rather than blind reflex. Toughness is in the soul and spirit, not in muscles and an immature mind." --Alex Karras

Offline Ayden

  • Family
  • *****
  • *
  • Posts: 1,739
  • Reputation: +32/-0
  • Gender: Male
Re: Fatigue and depression after dose change
« Reply #3 on: April 07, 2015, 09:44:29 am »
I had a problem with my mood while my dose was being adjusted. Mostly I was exhausted and just wanted to sleep. I wasn't aggressive or anything which was great since I was writing my thesis. But my energy was insanely low.

I'll say the same thing I advised my patients to do: Talk to your doctor. Energy flux is normal on most medications, but it is something you should bring up. If it impedes normal activity, bring it up now.

Offline wkly1269

  • Neighbor
  • ***
  • Posts: 52
  • Reputation: +0/-0
  • Gender: Male
Re: Fatigue and depression after dose change
« Reply #4 on: April 07, 2015, 09:58:13 am »
I have been feeling just really tired and sleepy alot. I have not had my dose adjusted yet and I am not sure that if I am on a low dose or a normal dose. I get bloodwork in june (3 month mark). I heard T was suppose to give you more energy but i dont feel it yet. Sounds like I should let my doctor now when I see him in June.

Offline AleksiJason

  • Friend
  • ****
  • Posts: 170
  • Reputation: +1/-0
  • Gender: Male
Re: Fatigue and depression after dose change
« Reply #5 on: April 07, 2015, 12:58:25 pm »
Well back when i injected every 7 days.....the day before (6th day after T shot)  i would go through bad physical and mental withdrawal

I got agitated, my heart would race, I'd get easily angered and felt like i was "on edge", nervous, sometimes depressed, mood swings, restless

So my doc changed my dose from every 7 days to every 6 days and im fine and dont get that horrible day before withdrawal anymore
I wasn't holding it open for you, who holds the door open for a man?!?

Well I thought it was a nice gesture....BUT I GUESS I WAS WRONG!!!!!

Offline AleksiJason

  • Friend
  • ****
  • Posts: 170
  • Reputation: +1/-0
  • Gender: Male
Re: Fatigue and depression after dose change
« Reply #6 on: April 07, 2015, 01:01:49 pm »
Also cutting the dose in HALF just because your levels were high sounds pretty drastic.....he probably shoulda gone to 3/4

My T levels were very high for a female and my E levels were very low even before i started T....my T was in the 300s (on the lower end of the range for a cis male)

my endo was shocked how high my T was before starting HRT

but going on T did not make my levels skyrocket

im on every 6 days and my T is always in the 900s, sometimes early 1,000s......which is high end of normal for a cis male in his 20s
I wasn't holding it open for you, who holds the door open for a man?!?

Well I thought it was a nice gesture....BUT I GUESS I WAS WRONG!!!!!

Tags: